# SDR AALA20100311TUL04

- Difficulty date: March 11, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 67,756 hours, 35,923 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Slat
- Component: Slat, Boeing
- Component part number: 5937563502
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 5 SLAT, NUMBER 15 SLAT TRACK RIB CRACKED ON OUTBOARD SIDE.  REPLACED NUMBER 15 RIB ON NUMBER 5 SLAT UNDER ESO 80117.
